# SDR COMA0160542

- Difficulty date: July 25, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 16,892 hours, 16,286 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Part number: 60135006
- Part serial: NA
- Condition: Cracked
- Part time: 16,892 hours, 16,286 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING REPAIR TO THE ENGINE SUPPORT BEAM PER REO 53-61-345 A CRACK WAS NOTED ON THE UNDER LAYING EXTRUDED ANGLE P/N 601-35006-7 CRACK APPROX 5/16".THE CRACK WAS REPAIRED I/A/W CANADAIR REO 601R-53-61-394.
